# SDR CALA0600193

- Difficulty date: May 28, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 21,699 hours, 7,787 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0513
- Condition: Malfunctioned
- Location: Aft Galley
- Part time: 18,478 hours, 7,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT ATTENDANT REPORTED SMOKE COMING OUT OF THE TOP OF THE  AFT GALLEY LEFT NR 1 OVEN DURING CLIMBOUT.  BOTH UTILITY BUSSES WERE TURNED OFF AND THE AFT GALLEY OVEN CIRCUIT BREAKERS WERE PULLED.  THE SMOKE DISSIPATED QUICKLY AND THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE OVEN FAN MOTOR BURNED OUT FOR OVEN 411.  THE OVEN WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
